MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ R; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ R; CEMENTED FEMORAL COMPONENT
Model Number 01.13.107L
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regualtory affairs department on 10 june 2020: lot 1900325: (b)(4) items manufactured and released on 10-may-2019.Expiration date: 2024-04-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with no other similar reported event.
 
Event or Problem Description
The patient came in 7 months after the primary surgery reporting discomfort while ambulating.During a post-op visit the surgeon observed that the femoral component was in 9° valgus.There was zero degrees of varus planned, probably it is the cause of the positioning of the implant during the primary surgery.The patient was mechanically aligned.The surgeon revised the femoral component and poly from a sphere to a semi-constrained.Tibial component was not revised.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ R
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10157890
Report Number3005180920-2020-00348
Device Sequence Number11469056
Product Code JWH
UDI-Device Identifier07630030803277
UDI-Public07630030803277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date04/30/2024
Device Model Number01.13.107L
Device Catalogue Number02.12.0023R
Device Lot Number1900325
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR